# SDR SIMA20150516001

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 41,040 hours, 33,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LIGHT AT TOP OF THE RT OVERWING DOOR INOPERATIVE.  R & R EMER LIGHT DC & AC INVERTER NR 5 IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
